Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 17, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 25, 2009, 7:48 PM EDT for Allegany County, Livingston County, Wyoming County, New York. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2009, 7:48 PM EDT (23:48 UTC)
- Expired
- Jun 25, 2009, 8:17 PM EDT
- In force
- 29 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Allegany County, NY, Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 60 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:09 PM EDT | TSTM WND DMG | N Varysburg, NY | DAMAGE TO UTILITY POLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 12:38 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 252348 SVRBUF NYC003-051-121-260030- /O.NEW.KBUF.SV.W.0017.090625T2348Z-090626T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 748 PM EDT THU JUN 25 2009 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL ALLEGANY COUNTY IN WESTERN NEW YORK SOUTHWESTERN LIVINGSTON COUNTY IN WESTERN NEW YORK WYOMING COUNTY IN WESTERN NEW YORK * UNTIL 830 PM EDT * AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WARSAW...OR 16 MILES SOUTH OF BATAVIA...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WARSAW BY 755 PM EDT... PERRY BY 810 PM EDT... MOUNT MORRIS BY 825 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THURSDAY EVENING FOR WESTERN NEW YORK. && LAT...LON 4281 7775 4245 7792 4271 7844 4287 7845 TIME...MOT...LOC 2348Z 289DEG 22KT 4276 7819 $$ ZAFF
2 follow-up statements
000
WWUS51 KBUF 260008
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
808 PM EDT THU JUN 25 2009
NYC003-260018-
/O.CAN.KBUF.SV.W.0017.000000T0000Z-090626T0030Z/
ALLEGANY NY-
808 PM EDT THU JUN 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ALLEGANY COUNTY
IS CANCELLED...
LAT...LON 4273 7843 4279 7817 4281 7776 4252 7792
4252 7794
TIME...MOT...LOC 0008Z 289DEG 22KT 4272 7804
$$
NYC051-121-260030-
/O.CON.KBUF.SV.W.0017.000000T0000Z-090626T0030Z/
WYOMING NY-LIVINGSTON NY-
808 PM EDT THU JUN 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN LIVINGSTON AND CENTRAL WYOMING COUNTIES...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PERRY...OR 13 MILES SOUTHWEST OF GENESEO...MOVING EAST
AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT MORRIS BY 825 PM EDT...
LAT...LON 4273 7843 4279 7817 4281 7776 4252 7792
4252 7794
TIME...MOT...LOC 0008Z 289DEG 22KT 4272 7804
$$
ZAFF000
WWUS51 KBUF 260017
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
817 PM EDT THU JUN 25 2009
NYC051-121-260027-
/O.CAN.KBUF.SV.W.0017.000000T0000Z-090626T0030Z/
WYOMING NY-LIVINGSTON NY-
817 PM EDT THU JUN 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIVINGSTON AND
CENTRAL WYOMING COUNTIES IS CANCELLED...
AT 817 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4273 7843 4279 7817 4281 7776 4252 7792
4252 7794
TIME...MOT...LOC 0017Z 289DEG 22KT 4270 7797
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:48 PM EDT, 4 hours earlier.
Area forecast discussion, Jun 25, 3:48 PM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT THU JUN 25 2009 .SYNOPSIS... A SLOW MOVING COLD FRONT OVER THE REGION THIS EVENING WILL MOVE TO OUR EAST OVERNIGHT. AN UPPER LEVEL DISTURBANCE WILL THEN DROP ACROSS THE SAINT LAWRENCE VALLEY ON FRIDAY WHILE HIGH PRESSURE WILL MOVE ACROSS THE UPPER GREAT LAKES AND OHIO VALLEY. THIS FAIR WEATHER FEATURE WILL MOVE ACROSS OUR REGION FOR SATURDAY AND SATURDAY NIGHT. UNSETTLED WEATHER WILL RETURN FOR THE SECOND HALF OF THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY/... IN THE MIDDLE OF SEVERE THUNDERSTORMS AT THIS TIME SO THIS WILL BE SHORT. FIRST ROUND OF CONVECTION WILL EXIT THE AREA AFTER 23Z OR SO AND ALTHOUGH THE SIRMASS IN SOUTHERN ONTARIO HAS BEEN WORKED OVER BY RAINFALL, TEMPS HAVE REBOUNDED IN CLEAR SKIES AGAIN AND THIS WILL PROVIDE A FAVORABLE ENVIRONMENT FOR CONVECTION MOVING IN FROM MICHIGAN. ALTHOUGH I DO NOT ANTICIPATE THE SEVERITY AS THIS FIRST BATCH OF CONVECTION HAS PRODUCED, I DO FEEL WE WILL SEE ANOTHER ROUND OF THUNDERSTORMS OVERNIGHT ACROSS THE REGION. RAINFALL SHOULD TAPER OFF AFTER MIDNIGHT THEN SOME PATCHY FOG LIKELY IN SOUTHERN TIER TOWARD MORNING. ON FRIDAY THERE IS THE POTENTIAL FOR MORE DIURNAL CONVECTION UNDER PREVIALING WNW FLOW. ALTHOUGH NOT AS WIDESPREAD AS TODAY, RELATIVELY STEEP LAPSE RATES AND DEEP CAPE SUGGEST THE POTENTIAL ONCE AGAIN FOR HAIL AND DAMAGING WINDS. WE WILL AHVE TO MONITOR THIS SITUATION CLOSELY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... A H5 LOW WILL MEANDER ACROSS THE SAINT LAWRENCE VALLEY FRIDAY NIGHT WHILE RIDGING WILL CROSS THE UPPER GREAT LAKES. THERE COULD BE A COUPLE LIGHT SHOWERS OVER THE NORTH COUNTRY AS A RESULT OF THE UPPER LOW...OTHERWISE THE BULK OF THE REGION SHOULD BE ABLE TO ENJOY A RAINFREE NIGHT WITH SEASONABLE TEMPS. THE RIDGE OVER THE UPPER GREAT LAKES WILL EASE ACROSS THE OHIO VALLEY AND EASTERN GREAT LAKES SATURDAY AND SATURDAY NIGHT. WILL AGAIN INCLUDE THE MENTION OF A BRIEF SHOWER OR TWO EAST OF LAKE ONTARIO DURING THE DAY SATURDAY...HOWEVER THE VAST MAJORITY OF SATURDAY AND SATURDAY NIGHT SHOULD BE RAINFREE. PARTLY TO MOSTLY SUNNY SKIES AND H85 TEMPS OF +14C WILL SUPPORT MAX TEMPS IN THE UPPER 70S TO LOWER 80S. ON SUNDAY...CONDITIONS WILL DETERIORATE FROM WEST TO EAST AS A STRONG DIGGING SHORTWAVE OVER THE UPPER GREAT LAKES WILL CIRCULATE A COLD FRONT ACROSS THE REGION. CHC POPS IN THE MORNING WILL GIVE WAY TO LIKELY FOR THE AFTERNOON. A DRY SLOT WILL THEN WORK ITS WAY NORTHWARDS ACROSS OUR REGION IN THE WAKE OF THE COLD FRONT SUNDAY NIGHT. THIS SHOULD ALLOW THE BULK OF ANY LEFTOVER SHOWERS TO END FROM WEST TO EAST. && .LONG TERM /MONDAY THROUGH THURSDAY/... THIS PERIOD WILL BE QUITE UNSETTLED AS AN ANONALOUSLY DEEP H5 CLOSED LOW WILL BE NEARLY STATIONARY OVER THE EASTERN GREAT LAKES. WHILE THERE WILL BE FREQUENT RAINFREE PERIODS...SOME FOR AS LONG AS 3 TO 6 HOURS...THERE WILL ALSO BE FAIRLY WIDESPREAD SHOWER ACTIVITY. WILL COVER THE BULK OF THIS PERIOD WITH CHC POPS FOR SHOWERS AND FINE TUNE AS THE EVENT UNFOLDS AND BECOMES MORE MANAGEABLE BY THE GUIDANCE PACKAGES. ALONG WITH THE FREQUENT SHOWERS...TEMPS DURING THIS PERIOD WILL AVERAGE A FEW DEGREES BELOW NORMAL. THE NICEST DAY OF THIS STRETCH WILL LIKELY BE THURSDAY AS THE CLOSED LOW WILL START TO OPEN UP AND LIFT OUT TO OUR EAST. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... KJHW KROC AND KART WILL BEIN THE PATH OF THUNDERSTORMS WITH DAMAGING WINDS AND HAIL THRU ABOUT 21Z. OTHERWISE CONDITIONS ACROSS THE REGION WILL MAINLY BE MVFR FOR CIG AND VSBY IN SHOWERS AND SCT THUNDERSTORMS THRU 00Z. FOR THE REST OF THE NIGHT MAINLY VFR CONDITIONS WITH OCCASIONAL MVFR IN CIG AND VSBY IN SHOWERS AND ISOLATED THUNDERSTORMS. FROM 09Z-12Z THE SOUTHERN TIER ALSO WILL HAVE PATCHY FOG DEVELOP AND AFFECT SITES SUCH A AS KJHW. ON FRIDAY CONDITIONS WILL BE VFR THOUGH ISOLATED SHOWERS AS DAYTIME HEATING DEVELOPS COULD BRIEFLY TAKE CIGS DOWN TO MVFR. OUTLOOK... FRIDAY NIGHT AND SATURDAY...VFR. SUNDAY THROUGH TUESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS. && .MARINE... WHILE THERE WILL STILL THE CHANCE FOR SOME THUNDERSTORMS OVER BOTH LAKE SERIE AND ONTARIO THIS EVENING...FAIR WEATHER WILL RETURN FOR LATER TONIGHT THROUGH THE FIRST HALF OF THE WEEKEND. THIS UNEVENTFUL WEATHER WILL BE ACCOMPANIED BY LIGHT TO MODERATE BREEZES. OVERALL...FRIDAY AND SATURDAY SHOULD BE VERY NICE DAYS FOR RECREATIONAL BOATING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...TAN SHORT TERM...RSH LONG TERM...RSH AVIATION...JJR/TAN MARINE...RSH
Hazardous weather outlook, Jun 25, 5:04 AM EDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 504 AM EDT THU JUN 25 2009 NYZ001>008-010>014-019>021-085-260915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 504 AM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH STRONG WIND GUSTS BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-260915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 504 AM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING...WITH STRONG WIND GUSTS BEING THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Special weather statement, Jun 25, 2:50 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 250 PM EDT THU JUN 25 2009 NYZ003>005-013-014-252045- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN... GENESEO...CANANDAIGUA 250 PM EDT THU JUN 25 2009 AT 250 PM A LINE OF THUNDERSTORMS WAS APPROACHING THE GENESEE RIVER. THE STORMS WILL ENTER WESTERN MONROE AND LIVINGSTON COUNTIES BY 320 PM, THEN WORK SOUTHEAST ACROSS THE REGION THROUGH 5. STRONG, POSSIBLY DAMAGING WINDS, HAIL, FREQUENT LIGHTNING, AND TORRENTIAL DOWNPOURS WILL ACCOMPANY THESE STORMS. BE ON THE ALERT FOR PONDING ON AREA ROADS, ALONG WITH POOR DRAINAGE FLOODING.
Local storm report, Jun 25, 3:52 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST 2 ESE PORTAGEVILLE 42.56N 78.01W
06/25/2009 E0 MPH LIVINGSTON NY LAW ENFORCEMENT
POLES DOWN
&&
MPUKAJLOLocal storm report, Jun 25, 3:52 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DAMAGE 2 ESE PORTAGEVILLE 42.56N
78.01W 06/25/2009 LIVINGSTON NY LAW ENFORCEMRNT
POLES DOWN
&&
MPUKAJLOLocal storm report, Jun 25, 5:00 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
500 PM EDT THU JUN 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG DELEVAN 42.49N 78.48W
06/25/2009 CATTARAUGUS NY LAW ENFORCEMENT
TREES/LINES DOWN
0320 PM TSTM WND DMG FRANKLINVILLE 42.34N 78.46W
06/25/2009 CATTARAUGUS NY LAW ENFORCEMENT
TREE/WIRES DOWN
&&
MPUKAJLOSpecial weather statement, Jun 25, 6:23 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 623 PM EDT THU JUN 25 2009 NYZ001-002-010>012-019-020-085-260130- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...SPRINGVILLE 623 PM EDT THU JUN 25 2009 ...ANOTHER ROUND OF THUNDERSTORMS TO CROSS THE AREA THIS EVENING... ANOTHER LINE OF SHOWERS AND THUNDERSTORMS FROM SOUTHERN ONTARIO WILL CROSS INTO WESTERN NEW YORK DURING THE EVENING HOURS. THE ACTIVITY IS EXPECTED TO MOVE THROUGH NIAGARA FALLS AND BUFFALO BETWEEN 730PM AND 800PM...BATAVIA AND MEDINA BETWEEN 815PM AND 830PM...JAMESTOWN BETWEEN 845PM AND 900PM AND OLEAN BETWEEN 930PM AND 1000PM. THE STRONGEST STORMS ARE EXPECTED TO CROSS THE SOUTHERN TIER. STAY TUNED FOR FURTHER UPDATES OR POSSIBLE WARNINGS.
Special weather statement, Jun 25, 7:21 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 721 PM EDT THU JUN 25 2009 NYZ001-002-010>012-019-020-085-260230- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...ORCHARD PARK...SPRINGVILLE 721 PM EDT THU JUN 25 2009 ...ANOTHER ROUND OF THUNDERSTORMS CROSSING WESTERN NEW YORK... ANOTHER LINE OF THUNDERSTORMS WILL CROSS WESTERN NEW YORK THROUGH 900PM. THESE STORMS WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND HEAVY DOWNPOURS WHICH COULD PRODUCE POOR DRAINAGE FLOODING. STAY TUNED FOR FURTHER UPDATES OR POSSIBLE WARNINGS.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:59 AM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 25, 1:08 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 52 min |
| Jun 25, 1:12 PM EDT | Special Marine Warning | BUF | 53 min | |
| Jun 25, 1:21 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee | 54 min |
| Jun 25, 1:30 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jun 25, 1:42 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jun 25, 2:02 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 31 min |
| Jun 25, 2:15 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee | 15 min |
| Jun 25, 2:20 PM EDT | Special Marine Warning | BUF | 43 min | |
| Jun 25, 3:00 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 28 min |
| Jun 25, 3:17 PM EDT | Special Marine Warning | BUF | 46 min | |
| Jun 25, 3:28 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 62 min |
| Jun 25, 7:32 PM EDT | Areal Flood Advisory | BUF | Erie | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.